Bluelight

Thread: What is wrong with me..... Meth use? Am i in the right forum category? 1st TIME USER

Results 1 to 8 of 8
  1. Collapse Details
    What is wrong with me..... Meth use? Am i in the right forum category? 1st TIME USER 
    #1
    So i went to mexico for a family trip with a cousin. When we went to a bar some guy was selling what i thought was coke (really kinda oblivious to these things) but it wasnt. It turned out to be crystal. I didnt know until after i did it. I believe i took about maybe 6-8 bumpbs. I snorted. Now i did this June 17th at like 3am-7am, its now July 16th. When i first did it i was in and out of hospitals for 5 days. They treated me ok. The hospital took tests of my heart the first time i went into he hospital. They said everything looked fine. They called my heart down. gave me some IV and some pills to help calm my heart down. I left the hospital only to return again everyday for 4 days. They checked my vitals and said everything was ok. They really said nothing they can do because it just has to go through my system. Another doctor i went to with discomfort and withdrawal gave me some valium. So it would help with my withdrawal. So this was around June 21-22nd when i felt a lot better. Completed the rest of my trip and didnt feel anything bothering some at all. I did drink but was very careful on how much i consumed. I returned home to Chicago where i was sleeping a lot more june 28th. I got home and was glad to be back. My mental status still till this day is kind of messed up. Just very conscience about my healthy and what will happen to me. This past Thursday, the 13th i went out with a friend. We drank, stood up until 1-2pm and ate some food. I slept from 1pm-3:30pm which isnt much to me feeling very bad from what at the moment was my heart(conscience maybe idk?) kicking in, dizziness, excess fatigue. I went home and still had some valium from Mexico which i took. Laid down and i went to my local CVS to take my heart vitals. My heart rate was up and pulse were all high. Pulse was at like 132. I went home and if i got better id stay home, sleep it off. I did. I went to CVS the next morning and my vitals were better. Even tho i do have 138/94 blood pressure which is high, my heart pulse went from 132 to 98. I felt a whole lot better. Drank pedialyte.

    My question which i am a first time user...... Even tho it was pretty much a whole month ago for a first time user am i still feeling the effects?

    Or what i really am thinking if its the food i ate? Cause i really had some stomach problems yesterday.

    Does meth for first time users really last this long? Ive read some multiple articles but everything i read is pretty much for addicts and i only used it once.

    And im in bed, watching netflix and playing video games and my mind is so stuck on what i did that im maybe not over this mentally. Im thinking that is whats messing up. I have no insurance but i am going to the minute clinic to see whats going on with me which they do see uninsured. I really have no cravings to do it again. Im just so focused on my heart thinking its beating too fast or to slow or its irregular heartbeat?

    PLEASE HELP! Thanks!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter RDP89's Avatar
    Join Date
    Dec 2012
    Location
    Illinois,U.S.A.
    Posts
    2,130
    No, meth would not still be affecting your heart that long after, unless you did permenant damage, which is very, very unlikely from a one time use. I think you are just being paranoid and overthinking this.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    i checked my vitals earlier and my heart pulse was 106. which is almost where its supposed to be. I took the last valium i had and i honestly feel like its anxiety. Im having it pretty bad. I took the pill and im really calm right now. Might take the other half a bit later if i dont fall asleep. Minute clinic opens at 8:30am. My chest feels a bit warm. No pain, pressure or aches tho. Just feels warmness. Im convinced this is anxiety. Thanks tho! I do feel im overthinking this which doesnt help.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Yes. Anxiety. Try to relax, eat well, exercise, hang out with friends and family, and get on with your life.

    You will not cause any damage by taking meth a couple of times - it's prolonged use that can be dangerous. Meth will typically have a nasty comedown, where one feel horrible for a couple of days. You have probably been scared by this, leading to anxiety. Further obsessing over the situastion has caused you to experience a downward spiral.

    Anxiety isn't dangerous, but it is of course unpleasant (and sometimes even painful, like it can be during a panic attack). It will pass, but it can take a while, and that is perfectly normal. It seems like you are on the right track now
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Yeah it's in your head at this point
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Senior Moderator
    Electronic Music Discussion
    MDMA & Empathogenic Drugs
    Tranced's Avatar
    Join Date
    Mar 2003
    Location
    Newcastle, UK
    Posts
    6,964
    Anxiety/depression disorders are very common and can be triggered and exasperated by drug use. You need to learn to understand and mitigate your anxiety; which is certainly no easy feat. A lot of us are struggling with you, or have done so in the past. Many people on this planet have the same plight, though many also never talk about it, let alone attempt to resolve it. That said, with focussed effort I'm sure you can entirely overcome, or at least massively reduce your anxiety. You weren't like this before, so there is no reason you can't be in that place (or better), again. If you google overcoming anxiety, you will find a tonne of info. The generally accepted methods are:

    -meditation/mindfulness
    -yoga
    -exercise
    -healthy food
    -nature
    -doing things you enjoy
    -confronting problems
    -therapy
    -cbt
    -certain supplements may be effective (i found aniracetam to be incredibly effective, and it had long term effects)

    I'll send this to the dark side forum where you will get a better response.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Thanks everyone. I went to urgent care because the minute clinic recommended for anxiety. So i did go and explained everything to the doctors. She took my blood pressure, pulse rate etc. She checked my heart and she said that everything is fine. She recommended that i stopped taking the valium because she said she doesnt want my body to be dependent on it. I asked what do i need to do maybe to help and even tho she recommended a therapist who i will visit..... I asked any over the counter or home remedies. She just told me to sleep at night because thats when bad thoughts happen. To get a routine and eat well. Drink fluids. She also recommended what in America(Idk about other countries but im sure they have same things) whats called lavender pills. She said that even tho they arent FDA approved there is growing evidence that the they do help with anxiety so thats what i bought. I feel a whole lot better. They drew some blood and will get the results tomorrow even tho she told me that this was for my assurance because she believes everything is ok. She obvioulsy told me to do no drugs, smoke or drink which i am planning on dropping for a while. They drinking part. I need to calm down even tho i really dont do drugs. I just wanna take a step back with my life. These things can make you rethink your lifestyle.

    THANK YOU TO ALL! I REALLY DO APPRECIATE IT.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Senior Moderator
    Electronic Music Discussion
    MDMA & Empathogenic Drugs
    Tranced's Avatar
    Join Date
    Mar 2003
    Location
    Newcastle, UK
    Posts
    6,964
    ^She sounds like a good person. I like her comment about getting sleep because bad thoughts happen; very true. Yes, make sure you get the exact amount of sleep you need per day, and don't fool yourself/let it slide. There is a very fine line between waking up groggy and feelings of depression.

    Also, remember that alcohol is a drug and can cause rebound anxiety/withdrawal.

    I'm glad you're feeling better.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •